Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 57, NWS Charleston, SC

June 22, 2015Chatham County, Effingham County, Georgia; Beaufort County, Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 22, 2015, 6:23 PM EDT for Chatham County, Effingham County, Georgia; Beaufort County, Jasper County, South Carolina. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2015, 6:23 PM EDT (22:23 UTC)
Expired
Jun 22, 2015, 7:15 PM EDT
In force
52 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chatham County, GA, Effingham County, GA, Beaufort County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 50 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:48 PM EDTHAIL 13 Nne Monteith, GASTORM SPOTTER FROM FLORIDA TRAVELING SOUTHBOUND ON I-95 REPORTS QUARTER SIZED HAIL AND ESTIMATES 40 TO 50 MPH WINDS.
Jun 22, 6:50 PM EDTTSTM WND DMG2 Wsw Pritchardville, SCA TRAINED SPOTTER RELAYED PICTURES THROUGH TWITTER OF ONE LARGE TREE UPROOTED...ANOTHER SNAPPED OFF...AND ONE LARGE LIMB DOWN OFF NEW RIVERSIDE ROAD. TIME ESTIMATED BY RADAR.
Jun 22, 6:56 PM EDTHAIL 0.52 Wnw Port Wentworth, GA
Jun 22, 7:02 PM EDTTSTM WND GST 64Savannah Airport, GA
Jun 22, 7:15 PM EDTTSTM WND GST 68Savannah Airport, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

685 
WUUS52 KCHS 222223
SVRCHS
GAC051-103-SCC013-053-222315-
/O.NEW.KCHS.SV.W.0057.150622T2223Z-150622T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
623 PM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  CHATHAM COUNTY IN SOUTHEASTERN GEORGIA...
  EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 715 PM EDT

* AT 623 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PURYSBURGH...OR 11 MILES NORTHEAST OF POOLER...MOVING SOUTHEAST AT
  10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SAVANNAH...POOLER AND BLUFFTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3209 8123 3230 8131 3238 8113 3222 8091
TIME...MOT...LOC 2223Z 320DEG 10KT 3226 8116 

HAIL...1.00IN
WIND...60MPH
 
$$

DPB
1 follow-up statement
204 
WWUS52 KCHS 222253
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
653 PM EDT MON JUN 22 2015

GAC051-103-SCC013-053-222315-
/O.CON.KCHS.SV.W.0057.000000T0000Z-150622T2315Z/
CHATHAM GA-EFFINGHAM GA-BEAUFORT SC-JASPER SC-
653 PM EDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR CHATHAM...EFFINGHAM...BEAUFORT AND JASPER COUNTIES...

AT 649 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PORT
WENTWORTH...OR NEAR POOLER...MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTER. AT 648 PM QUARTER SIZE HAIL AND 
WIND GUSTS BETWEEN 40 TO 50 MPH WAS REPORTED ON INTERSTATE 95. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...POOLER AND BLUFFTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3209 8123 3230 8131 3238 8113 3222 8091
TIME...MOT...LOC 2249Z 354DEG 17KT 3217 8116 

HAIL...1.00IN
WIND...60MPH
 
$$

DPB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:21 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 22, 6:21 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
621 PM EDT MON JUN 22 2015

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH MUCH OF THIS WEEK WHILE
A TROUGH OF LOW PRESSURE PERSISTS INLAND. A COLD FRONT WILL APPROACH
THE REGION FROM THE NORTH LATE WEEK AND REMAIN IN THE VICINITY
THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
GIVEN THE RECENT AND ONGOING CONVECTION WE HAVE CANCELLED THE HEAT
ADVISORY A LITTLE EARLY. ISOLATED SEVERE WEATHER WILL PERSIST WITH
THE WET MICROBURST ENVIRONMENT...ALONG WITH LOCALIZED MODERATE TO
FLASH FLOODING THROUGH ABOUT 9 PM. WE HAVE ADJUSTED THE TEMP CURVE
AND REALIGNED POP COVERAGE...BUT CAP PROBABILITIES AT 30-40
PERCENT AND MAINLY INLAND.

TONIGHT...COVERAGE OF SHOWERS/STORMS FAR INLAND WILL COME TO AN END
BY 11 PM-MIDNIGHT AS NOCTURNAL EFFECTS TAKING OVER. ANY REDEVELOP
OF CONVECTION LOOKS TO TAKE PLACE OVER THE ATLANTIC...ESPECIALLY
OUT NEAR THE GULF STREAM. LOW LEVEL CONVERGENCE WITHIN THE
SOUTH/SW SYNOPTIC FLOW MIGHT SPUR SOME ISOLATED POPS ALONG THE SC
COAST AFTER MIDNIGHT...BUT WE HAVE HELD POPS TO LESS THAN 15
PERCENT. FULL DECOUPLING WILL NOT OCCUR FOR MOST
PLACES...PREVENTING OVERNIGHT MINS FROM DROPPING ANY LOWER THAN
MID AND UPPER 70S INLAND. THE BARRIER ISLANDS AND THE CHARLESTON
METRO AREA WILL BE THE WARMEST...UNABLE TO DROP BELOW 80-82F.
RECORD HIGH MINS WILL BE CHALLENGED...ESPECIALLY AT KCHS AND KCXM.
THIS MAY BE THE 8TH NIGHT IN A ROW IN DOWNTOWN CHARLESTON WHERE
THE TEMP FAILS TO FALL BELOW 80.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY AND WEDNESDAY...AN EXPANSIVE RIDGE OF HIGH PRESSURE WILL
PERSIST OVER THE SOUTHEASTERN UNITED STATES THROUGH MIDWEEK. AT THE
SFC...THE AREA WILL BE POSITIONED ALONG THE WESTERN PERIPHERY OF
ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH REMAINS SITUATED
INLAND. DESPITE LARGE SCALE SINKING MOTION ASSOCIATED WITH HIGH
PRESSURE ALOFT...STRONG SFC HEATING ALONG AND THE PROXIMITY OF THE
LOW PRESSURE TROUGH INLAND SHOULD RESULT IN SHOWERS AND
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS TUESDAY AND
WEDNESDAY. LARGE DCAPES IN EXCESS OF 1000 J/KG SUGGESTS DAMAGING
WIND GUST POTENTIAL WITH A FEW STRONGER THUNDERSTORMS. HOWEVER...THE
THREAT OF WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

THE MAIN ISSUE WILL BE THE CONTINUATION OF HOT AND HUMID CONDITIONS
THROUGH AT LEAST MID WEEK...WHICH WILL LIKELY RESULT IN HEAT INDEX
VALUES BETWEEN 105 TO 110 DEGREES DURING PEAK HEATING HOURS EACH
AFTERNOON. HEAT INDEX VALUES WILL BE DEPENDENT ON SFC DEWPTS...WHICH
WILL MIX OUT TO AROUND 70 DURING PEAK HEATING...WHILE REMAINING IN
THE LOW TO MID 70S BEHIND AN INLAND MOVING SEABREEZE DURING LATE
AFTERNOON AND EVENING HOURS. GIVEN THE LIKELIHOOD OF HEAT INDEX
VALUES ABOVE 105 DEGREES ON TUESDAY...A HEAT ADVISORY WILL BE IN
EFFECT FROM NOON TO 7 PM. AN ADDITIONAL HEAT ADVISORY WILL LIKELY BE
NEEDED FOR WEDNESDAY.

AFTERNOON HIGH TEMPS ARE FORECAST TO REACH THE UPPER 90S TO AROUND
100 DEGREES WELL INLAND EACH DAY...WITH THE ONLY RELIEF COMING FOR
AN AFTERNOON/EVENING SHOWER AND/OR THUNDERSTORM. OVERNIGHT LOWS WILL
REMAIN MILD...IN THE MID/UPPER 70S INLAND TO LOWER 80S ALONG THE
COAST.

THURSDAY...MODELS CONTINUE TO INDICATE A SLIGHT WEAKENING OF THE MID
LVL RIDGE OF HIGH PRESSURE...MAINLY DUE TO H5 SHORTWAVE ACTIVITY
OVER THE SOUTHEAST. HIGH TEMPS COULD END UP A DEGREE OR TWO COOLER
THAN THE PREVIOUS DAY DUE TO AN INCREASE IN AFTERNOON/EVENING
SHOWER/THUNDERSTORM COVERAGE. HOWEVER...TEMPS ARE STILL EXPECTED TO
PEAK IN THE MID/UPPER 90S WITH MODERATE LEVELS OF HUMIDITY PRESENT.
HEAT INDEX VALUES COULD PEAK NEAR 105 DEGREES OVER MANY AREAS IN
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA...RESULTING IN
ANOTHER HEAT ADVISORY THURSDAY AFTERNOON.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
RELIEF FROM THE HEAT AND RELATIVELY DRY SPELL LOOKS TO OCCUR IN THE
LONG TERM PERIOD AS THE OVERALL PATTERN BECOMES MORE AMPLIFIED AND
ACTIVE. STAGNANT UPPER RIDGE WILL FINALLY BREAK DOWN AS BROAD
LONGWAVE TROUGH AND ASSOCIATED VORT MAX DIGS INTO THE UPPER MIDWEST
AND GREAT LAKES REGION...AND EVENTUALLY ENCOMPASSES THE EASTERN U.S.
THE FORECAST AREA WILL REMAIN ON THE WESTERN EDGE OF SURFACE HIGH
PRESSURE...HOWEVER THE PERSISTENT PIEDMONT TROUGH WILL EVENTUALLY
GET ABSORBED BY A LOW PRESSURE SYSTEM AND ATTENDANT FRONT THAT
SHIFTS INTO THE REGION OVER THE WEEKEND. OVERALL...THIS PATTERN WILL
SUPPORT MORE ACTIVE CONVECTIVE COVERAGE AND TEMPERATURES CLOSER TO
CLIMO.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
WE HAVE MAINTAINED A PREVAILING VFR FORECAST THROUGH 18Z TUESDAY.
BUT BASED ON RADAR TRENDS WE TSRA AND POSSIBLE MVFR CONDITIONS AT
KCHS AND GUSTY WINDS THROUGH 24Z. WE/VE ALSO ADDED VCTS AND CB TO
KSAV THROUGH 01Z...BUT THEY TOO COULD BE DIRECTLY IMPACTED BY A
TSRA AND POSSIBLE MVFR WEATHER DURING THIS TIME.

EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS POSSIBLE IN
AFTERNOON SHOWERS/THUNDERSTORMS...ESPECIALLY LATE IN THE WEEK.

&&

.MARINE...
TONIGHT...A 1027 MB RIDGE AXIS ALIGNED EAST-WEST ALONG 29-30N
LATITUDE WILL REMAIN IN PLACE AS A PIEDMONT TROUGH PERSISTS INLAND.
THE GRADIENT BETWEEN THESE TWO LARGE SCALE FEATURES WILL MAINTAIN A
FAIRLY TIGHT GRADIENT...ESPECIALLY BY SUMMER STANDARDS. THAT
ALONG WITH PARTIAL MIXING OF THE 20-30 KT NOCTURNAL LOW LEVEL JET
WILL SUPPORT SOUTH/SW WINDS AS HIGH AS 15 OR 20 KT. ALTHOUGH WE
COULD SEE SOME GUSTS UP NEAR 25 KT AT TIMES INTO THIS EVENING IN
CHARLESTON HARBOR...THEY ARE NOT FREQUENT ENOUGH TO RAISE A SMALL
CRAFT ADVISORY. SEAS WILL RANGE FROM 1-2 FT IN THE HARBOR...TO 2-4
FT ACROSS THE OPEN ATLANTIC...HIGHEST NORTH AND EAST.

TUESDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL PERSIST OVER
THE COASTAL WATERS WHILE A TROUGH OF LOW PRESSURE REMAINS INLAND. IN
GENERAL...WINDS/SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
THROUGH LATE WEEK...BUT NOCTURNAL JETTING AND AFTERNOON SEA BREEZE
CIRCULATIONS WILL RESULT IN SOUTH/SOUTHWEST WINDS PEAKING AROUND 15-
20 KT AT TIMES...ESPECIALLY ACROSS THE CHARLESTON COUNTY NEARSHORE
WATERS. SEAS WILL RANGE BETWEEN 2-4 FEET...BUT COULD REACH NEAR 5 FT
IN THE OUTER PORTIONS OF THE WATERS DURING SURGES.

&&

.CLIMATE...
RECORD HIGH MINIMUMS FOR JUNE 22ND...
KCHS...78 SET IN 2011.
KCXM...81 SET IN 1998.
KSAV...78 SET IN 1937.

RECORD HIGHS FOR JUNE 22ND...
KCHS...98 SET IN 2011.
KCXM...98 SET IN 1998.
KSAV...101 SET IN 1981.

RECORD HIGH MINIMUMS FOR JUNE 23RD...
KCHS...78 SET IN 1981.
KCXM...82 SET IN 1998.
KSAV...77 SET IN 1981.

RECORD HIGHS FOR JUNE 23RD...
KCHS...100 SET IN 1944.
KCXM...101 SET IN 1944.
KSAV...102 SET IN 1981.

RECORD HIGH MINIMUMS FOR JUNE 24TH..
KCHS...79 SET IN 1998.
KCXM...85 SET IN 1998.
KSAV...79 SET IN 1932.

ALL TIME RECORD HIGH FOR KCHS...105 SET 08/01/1999.
ALL TIME RECORD HIGH FOR KCXM...104 SET 06/24/1944 AND 06/02/1985.
ALL TIME RECORD HIGH FOR KSAV...105 SET 07/12/1879 AND 07/20/1986.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR GAZ087-088-
     099>101-114>119-137>141.
SC...HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR SCZ040-042>045-
     047>052.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Jun 22, 6:11 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
611 PM EDT MON JUN 22 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-232215-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
611 PM EDT MON JUN 22 2015

...ISOLATED SEVERE WEATHER THIS EVENING
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA THROUGH THIS EVENING. A FEW OF THE
STORMS THROUGH 9 PM...MAINLY INLAND...COULD BECOME SEVERE WITH
DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT CLOUD TO GROUND
LIGHTNING...HAIL THE SIZE OF NICKELS OR QUARTERS AND LOCALLY
HEAVY RAINFALL THAT IS CAPABLE OF PRODUCING MINOR FLOODING ARE
ALSO POSSIBLE WITH ANY THUNDERSTORMS THAT FORM.

PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA ARE
ENCOURAGED TO REMAIN WEATHER AWARE INTO THIS EVENING. STAY TUNED
TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR THE
LATEST WEATHER INFORMATION AND WARNINGS FROM THE NATIONAL WEATHER
SERVICE IN CHARLESTON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-232215-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
611 PM EDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 22, 5:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
541 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     2 SSE SUMMERVILLE       33.00N  80.17W
06/22/2015                   DORCHESTER         SC   TRAINED SPOTTER

            RELAYING A REPORT FROM THE FIRE DEPARTMENT OF A VERY
            LARGE TREE DOWN. ALSO REPORTS HAIL THE SIZE OF MARBLES.

&&

EVENT NUMBER CHS1500451

33
Local storm report, Jun 22, 5:43 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
543 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             4 S SUMMERVILLE         32.96N  80.18W
06/22/2015  E1.00 INCH       DORCHESTER         SC   PUBLIC

&&

EVENT NUMBER CHS1500452

RJB
Local storm report, Jun 22, 5:50 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
550 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 S SUMMERVILLE         32.98N  80.17W
06/22/2015                   DORCHESTER         SC   PUBLIC

            TREES DOWN ON OLD TROLLEY ROAD NEAR SAVANNAH ROAD. ALSO
            A LARGE BRANCH DOWN ON A POWER LINE

&&

EVENT NUMBER CHS1500453

RJB
Local storm report, Jun 22, 5:54 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT MON JUN 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 S SUMMERVILLE         33.00N  80.17W
06/22/2015  M1.00 INCH       DORCHESTER         SC   NWS EMPLOYEE

            QUARTER SIZED HAIL.

&&

EVENT NUMBER CHS1500454

FWA
Special weather statement, Jun 22, 6:15 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
615 PM EDT MON JUN 22 2015

GAZ116-138-222245-
INLAND LIBERTY GA-INLAND BRYAN GA-INLAND LIBERTY GA-INLAND BRYAN GA-
615 PM EDT MON JUN 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY AND
MCINTOSH COUNTIES UNTIL 645 PM EDT...

AT 615 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FLEMINGTON...OR 7 MILES EAST OF FORT STEWART...MOVING SOUTHEAST
AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HINESVILLE...FORT STEWART...MCINTOSH...RICEBORO...FLEMINGTON...
SUNBURY...RETREAT AND BELFAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3168 8147 3170 8147 3170 8150 3171 8152
      3193 8162 3203 8144 3178 8125 3176 8125
      3166 8146
TIME...MOT...LOC 2215Z 321DEG 13KT 3192 8149

DPB
Special weather statement, Jun 22, 6:19 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EDT MON JUN 22 2015

GAZ101-118-SCZ047-051-222245-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND CHATHAM GA-INLAND JASPER SC-
COASTAL JASPER SC-
619 PM EDT MON JUN 22 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...EFFINGHAM
AND JASPER COUNTIES UNTIL 645 PM EDT...

AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PURYSBURGH...OR 10 MILES NORTHEAST OF POOLER...MOVING SOUTHEAST
AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...RINCON...GARDEN CITY...PORT WENTWORTH...HARDEEVILLE...
MONTEITH...PURYSBURGH AND MEINHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3239 8114 3227 8099 3224 8102 3224 8101
      3222 8101 3220 8100 3219 8100 3211 8118
      3229 8132
TIME...MOT...LOC 2218Z 321DEG 12KT 3225 8116

DPB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:42 PM EDTHeat AdvisoryCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more21 hr
Jun 22, 3:57 PM EDTSpecial Weather StatementCHSCandler33 min
Jun 22, 4:27 PM EDTSevere Thunderstorm WarningCHSScreven63 min
Jun 22, 4:28 PM EDTSpecial Weather StatementCHSBulloch32 min
Jun 22, 5:12 PM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven48 min
Jun 22, 6:15 PM EDTSpecial Weather StatementCHSBryan, Liberty30 min
Jun 22, 6:19 PM EDTSpecial Weather StatementCHSEffingham26 min
Jun 22, 7:02 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, McIntosh58 min
Jun 22, 7:07 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh53 min
Jun 22, 1:56 AM EDTSpecial Marine WarningCHS34 min
Jun 22, 2:56 PM EDTSpecial Weather StatementCHSHampton34 min
Jun 22, 3:09 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper66 min
Jun 22, 4:08 PM EDTSpecial Weather StatementCHSBerkeley37 min
Jun 22, 4:13 PM EDTSevere Thunderstorm WarningCHSBerkeley62 min
Jun 22, 4:58 PM EDTSevere Thunderstorm WarningCHSBerkeley, Dorchester62 min
Jun 22, 5:09 PM EDTAreal Flood AdvisoryCHSBerkeley, Dorchester111 min
Jun 22, 5:16 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester59 min
Jun 22, 5:22 PM EDTSpecial Weather StatementCHSBamberg23 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester57 min
Jun 22, 5:54 PM EDTFlash Flood WarningCHSBerkeley, Charleston, Dorchester2 hr
Jun 22, 6:49 PM EDTSpecial Weather StatementCHSColleton26 min
Jun 22, 6:58 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton62 min
Jun 22, 7:40 PM EDTSpecial Marine WarningCHS95 min
Jun 22, 7:53 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Hampton, Jasper67 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.